# SDR ASAA2024121855466

- Difficulty date: December 18, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB. STA. 111.10 RIB IS CRACKED (MARKED). GROUNDED - YES. REMOVED RIB REPAIRED DAMAGE AND REINSTALLED RIB IAW B737-800 SRM 55-10-09-2R-4.
